Open Access
October, 2004 On a subvariety of the moduli space
Francisco Javier Cirre
Rev. Mat. Iberoamericana 20(3): 953-960 (October, 2004).


We give an explicit description of a non-normal irreducible subvariety of the moduli space of Riemann surfaces of genus $3$ characterized by a non-cyclic group action. Defining equations of a family of curves representing non-normal points of this subvariety are computed. We also find defining equations of the family of hyperelliptic curves of genus $3$ whose full automorphism group is $C_2\times C_4$. This completes the list of full automorphism groups of hyperelliptic curves.


Download Citation

Francisco Javier Cirre. "On a subvariety of the moduli space." Rev. Mat. Iberoamericana 20 (3) 953 - 960, October, 2004.


Published: October, 2004
First available in Project Euclid: 27 October 2004

zbMATH: 1083.32012
MathSciNet: MR2124493

Primary: 14H , 30F , 32G

Keywords: automorphism group , moduli space , Riemann surface

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 3 • October, 2004
Back to Top